Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 4:17 PM CDT for Autauga County, Dallas County, Perry County, Alabama. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 4:17 PM CDT (21:17 UTC)
- Expired
- Jun 8, 2014, 5:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:31 PM CDT | HAIL 1.75 | Valley Grande, AL | |
| Jun 8, 4:45 PM CDT | HAIL 1.75 | Summerfield, AL | AT LEAST GOLF BALL HAIL REPORTED IN SUMMERFIELD. A SWATH OF HAIL APPEARS LIKELY FROM SUMMERFIELD TO VALLEY GRANDE AND JUST EAST OF AL HWY 22. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS54 KBMX 082117
SVRBMX
ALC001-047-105-082200-
/O.NEW.KBMX.SV.W.0071.140608T2117Z-140608T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN AUTAUGA COUNTY IN ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
EAST CENTRAL PERRY COUNTY IN ALABAMA...
* UNTIL 500 PM CDT
* AT 417 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PAUL M
GRIST STATE PARK...OR 6 MILES NORTHWEST OF VALLEY GRANDE...AND
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
VALLEY GRANDE...SELMA...SELMONT-WEST SELMONT...MEMORIAL STADIUM...
BURNSVILLE...GARDNER ISLAND...MULBERRY AND TYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3250 8718 3267 8703 3239 8666 3238 8666
3235 8669 3241 8672 3239 8678 3233 8678
3231 8680 3234 8682 3232 8685 3230 8683
3228 8686 3225 8685 3223 8681 3223 8682
3223 8686
TIME...MOT...LOC 2117Z 314DEG 31KT 3254 8703
$$
733 follow-up statements
227
WWUS54 KBMX 082127
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT SUN JUN 8 2014
ALC105-082138-
/O.CAN.KBMX.SV.W.0071.000000T0000Z-140608T2200Z/
PERRY AL-
427 PM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3246 8713 3260 8703 3263 8698 3238 8666
3235 8669 3241 8672 3240 8678 3233 8678
3231 8680 3234 8682 3232 8685 3230 8683
3228 8686 3226 8686 3224 8683 3223 8682
3223 8686
TIME...MOT...LOC 2128Z 314DEG 31KT 3247 8695
$$
ALC001-047-082200-
/O.CON.KBMX.SV.W.0071.000000T0000Z-140608T2200Z/
DALLAS AL-AUTAUGA AL-
427 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
AUTAUGA AND NORTHEASTERN DALLAS COUNTIES UNTIL 500 PM CDT...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VALLEY GRANDE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SELMONT-WEST SELMONT...BURNSVILLE...GARDNER ISLAND...MULBERRY...
TYLER...SELMA DRAG STRIP...CRAIG FIELD AIPORT AND ROBERT F. HENRY
LOCK AND DAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3246 8713 3260 8703 3263 8698 3238 8666
3235 8669 3241 8672 3240 8678 3233 8678
3231 8680 3234 8682 3232 8685 3230 8683
3228 8686 3226 8686 3224 8683 3223 8682
3223 8686
TIME...MOT...LOC 2128Z 314DEG 31KT 3247 8695
$$
73839
WWUS54 KBMX 082139
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT SUN JUN 8 2014
ALC001-047-082200-
/O.CON.KBMX.SV.W.0071.000000T0000Z-140608T2200Z/
DALLAS AL-AUTAUGA AL-
439 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
AUTAUGA AND EAST CENTRAL DALLAS COUNTIES UNTIL 500 PM CDT...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GARDNER ISLAND...OR 7 MILES NORTHEAST OF SELMONT-WEST SELMONT...
MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MULBERRY...TYLER AND ROBERT F. HENRY LOCK AND DAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3245 8707 3255 8699 3257 8692 3238 8666
3235 8669 3241 8672 3240 8678 3233 8678
3231 8680 3234 8682 3232 8685 3230 8683
3228 8686 3226 8686 3224 8683 3223 8682
3223 8686
TIME...MOT...LOC 2139Z 314DEG 31KT 3240 8687
$$
73130
WWUS54 KBMX 082147
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT SUN JUN 8 2014
ALC001-047-082200-
/O.CON.KBMX.SV.W.0071.000000T0000Z-140608T2200Z/
DALLAS AL-AUTAUGA AL-
447 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
AUTAUGA AND EAST CENTRAL DALLAS COUNTIES UNTIL 500 PM CDT...
AT 445 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR
BENTON...OR 11 MILES EAST OF SELMONT-WEST SELMONT...MOVING SOUTHEAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ROBERT F. HENRY LOCK AND DAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8699 3253 8695 3254 8688 3238 8666
3235 8669 3241 8672 3240 8678 3233 8678
3231 8680 3234 8682 3232 8685 3230 8683
3228 8686 3225 8685 3224 8683 3223 8682
3223 8686
TIME...MOT...LOC 2147Z 314DEG 31KT 3235 8681
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:16 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 8, 4:16 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 416 PM CDT SUN JUN 8 2014 .DISCUSSION... IN THE LOWER LEVELS THIS SUNDAY AFTERNOON...HIGH PRESSURE EXTENDED WESTWARD INTO THE GULF WITH A LOW PRESSURE CENTERED OVER NEW ENGLAND. FLOW IN THE UPPER LEVELS TODAY IS SOMEWHAT ZONAL WITH A RIDGE OVER THE GULF...BUT WITH A DECENT SHORTWAVE MOVING ACROSS THE MID/LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON AND HAS HELPED WITH FOCUS/LIFT FOR TSRA ACTIVITY ALONG LINGERING BOUNDARIES ACROSS MISSISSIPPI AND ALABAMA. THIS SHORTWAVE SHOULD CONTINUE TO SWING TO THE EAST ACROSS TENNESSEE AS A BETTER TROUGH DIGS SOUTHEAST OFF OF THE ROCKIES. WILL CONTINUE WITH SCATTERED POPS TONIGHT WITH THE WAVE. ON MONDAY...THIS TROUGH SHOULD BECOME A CLOSED OFF LOW OVER THE LOWER CENTRAL PLAINS YIELDING SOUTHWEST FLOW OVER ALABAMA...AND CONTINUING TO EJECT SHORTWAVES ACROSS THE AREA. WILL REMAIN IN A WET...BUILD THE ARK FLOW OVERALL. ALSO...WE REMAIN UNSTABLE WITH THE HEAT OF THE DAY AND LOTS OF CAPE TO FEED ANY STORMS THAT DO POP UP IN THE LATE AFTERNOON AND EARLY EVENING. THE UPPER LOW INCHES CLOSER TO THE EAST ON TUESDAY AND WEDNESDAY. BY WEDNESDAY...IT SHOULD BE SLIGHTLY OPEN AND ELONGATED OVER THE MISSISSIPPI VALLEY INTO THE GREAT LAKES. PRETTY DECENT MOISTURE AND DECENT RAIN CHANCES AS LOW GETS CLOSER. THROUGH THURSDAY...IT CONTINUES TO SWING TO THE EAST NORTHEAST ACROSS THE EASTERN UNITED STATES BUT BECOMES AN OPEN TROUGH ACROSS MUCH OF THE EASTERN UNITED STATES BUT KEEPING TURBULENT FLOW AROUND CENTRAL ALABAMA NONETHELESS. STORMS MAY NOT BE AS WIDESPREAD ON THURSDAY BETWEEN THE WAVES...BUT CHANCES REMAIN. WE JUST CANT SEEM TO SHAKE THIS FLOW. BY THURSDAY NIGHT INTO FRIDAY ANOTHER SHORTWAVE DEVELOPS AND SWINGS ACROSS OVER THE WEEKEND...INCREASING RAIN CHANCES ONCE AGAIN. WITH INCREASED POPS FOR MUCH OF THIS WEEK...TEMPERATURES WILL ONLY BE AIDED BY THE INCREASED CLOUD COVER OR RESULTING RAIN...BUT WILL BE STICKY AND HOT DESPITE. 08/MK && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO BROKEN CU ALREADY DEVELOPED THIS AFTERNOON. VCTS WILL BE POSSIBLE AT ALL LOCATIONS AS WE MOVE THROUGH THE AFTERNOON HOURS. DIFFICULT TO SAY HOW LONG CONVECTION WILL LAST BUT GIVEN RECENT TRENDS...WILL KEEP VC WORDING INTO AT LEAST PART OF THE EVENING HOURS. AMENDMENTS COULD BE NEEDED IF ANY ORGANIZED CONVECTION DEVELOPS UPSTREAM. WINDS GENERALLY FROM THE SOUTHWEST TO WEST AROUND 5 TO 10 KTS. 88 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 84 69 84 68 / 20 40 40 50 60 ANNISTON 69 85 70 84 69 / 20 40 30 50 60 BIRMINGHAM 71 86 72 85 70 / 30 40 40 50 60 TUSCALOOSA 72 88 73 86 70 / 50 40 30 50 60 CALERA 71 87 71 85 69 / 40 40 30 50 60 AUBURN 70 88 70 87 70 / 40 30 20 40 30 MONTGOMERY 72 91 72 89 71 / 50 30 30 40 30 TROY 71 90 71 90 70 / 50 30 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/88
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT SUN JUN 8 2014 ALZ011>015-017>050-091815- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 101 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA THIS AFTERNOON AND INTO THE EARLY MORNING. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREAT. THERE IS ALSO A THREAT OF LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 8, 2:47 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT SUN JUN 8 2014
ALZ023-034-082015-
BIBB AL-TUSCALOOSA AL-
247 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA AND
WESTERN BIBB COUNTIES UNTIL 315 PM CDT...
AT 243 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SHELTON STATE COMMUNITY COLLEGE...OR 9 MILES
SOUTHEAST OF TUSCALOOSA...MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOW GAP...
COALING...
EOLINE...
WEST BLOCTON...
DUNCANVILLE...
&&
LAT...LON 3319 8755 3315 8711 3291 8718 3297 8742
3300 8742 3300 8755 3302 8761
TIME...MOT...LOC 1947Z 282DEG 13KT 3309 8748Special weather statement, Jun 8, 3:23 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT SUN JUN 8 2014
ALZ033>035-082100-
BIBB AL-CHILTON AL-PERRY AL-
323 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...WESTERN
CHILTON AND SOUTHERN BIBB COUNTIES UNTIL 400 PM CDT...
AT 320 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HARRISBURG...OR NEAR BRENT...MOVING SOUTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
HARRISBURG...
WEST CENTREVILLE...
TALLADEGA NATIONAL FOREST...
&&
LAT...LON 3303 8725 3284 8686 3270 8701 3272 8702
3268 8703 3265 8706 3290 8733
TIME...MOT...LOC 2023Z 305DEG 23KT 3290 8722Special weather statement, Jun 8, 3:26 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT SUN JUN 8 2014
ALZ033-082100-
PERRY AL-
326 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY COUNTY UNTIL 400 PM
CDT...
AT 321 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF MARION...MOVING SOUTHEAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARION...
VAIDEN...
FOLSOM...
JUDSON COLLEGE...
HAMBURG...
&&
LAT...LON 3266 8747 3277 8747 3282 8742 3260 8713
3248 8729 3249 8738 3265 8751
TIME...MOT...LOC 2026Z 315DEG 15KT 3269 8742Special weather statement, Jun 8, 3:57 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT SUN JUN 8 2014 ALZ033-035-040-041-082200- AUTAUGA AL-CHILTON AL-DALLAS AL-PERRY AL- 357 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUTAUGA...CENTRAL PERRY...NORTHEASTERN DALLAS AND SOUTHWESTERN CHILTON COUNTIES UNTIL 500 PM CDT... AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MARION...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... VALLEY GRANDE... PAUL M GRIST STATE PARK... PARNELL... BURNSVILLE... RADFORD... && LAT...LON 3269 8675 3245 8683 3261 8735 3278 8729 TIME...MOT...LOC 2057Z 285DEG 20KT 3267 8721
Special weather statement, Jun 8, 3:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT SUN JUN 8 2014
ALZ034-035-082200-
BIBB AL-CHILTON AL-
359 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON AND SOUTHEASTERN
BIBB COUNTIES UNTIL 500 PM CDT...
AT 358 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHILTON COUNTY MOTOR SPORTS PARK...OR 10 MILES
SOUTHWEST OF JEMISON...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JEMISON...
CLANTON...
CHILTON COUNTY MOTOR SPORTS PARK...
THORSBY...
GAP OF THE MOUNTAIN...
&&
LAT...LON 3281 8700 3298 8700 3294 8651 3293 8652
3290 8649 3287 8648 3286 8645 3282 8646
3275 8637 3275 8641 3271 8641 3271 8652
TIME...MOT...LOC 2059Z 279DEG 28KT 3287 8687Special weather statement, Jun 8, 4:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN JUN 8 2014
ALZ049-050-082215-
BARBOUR AL-PIKE AL-
409 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE AND WESTERN BARBOUR
COUNTIES UNTIL 515 PM CDT...
AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ANSLEY...OR 8 MILES NORTH OF GOSHEN...MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TROY...
BRUNDIDGE...
ANSLEY...
TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...
&&
LAT...LON 3174 8615 3178 8615 3179 8620 3189 8618
3193 8618 3195 8579 3188 8579 3188 8566
3191 8565 3195 8562 3170 8563
TIME...MOT...LOC 2109Z 271DEG 12KT 3184 8613The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 54 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 42 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 40 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 37 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 58 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.